Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I am getting cramps after taking misoprostol,i had ectopic pregnancy surgery before

medical abortion- medicine dosage in mg, abortion aftcare, prevention of infection hello! Doctor, my query is lil urgent. I have already taken mt pill n twentt four after that i started bleeding n even passed out some tissue alongwith the blood , by the next day i stopped bleedin but aft that i took two misoprostol pills orally n now itx been two days, however bleeding has reduced but theres lot of cramping n i havent consumed any pain killers. Since my pregnancy was just two weeks old do i need to take another two tabs of misoprostol ? Also in order to prevent infection aft abortion i ve been advised to take FAS 3 kit, is that alright ? Awaitin ur reply. Thanku in advance. Fyi- my age is 25, im unmarried, 2 months back i ve had an ectopic pregnancy surgery bt now i ve got it confirmed thru scannin that this is pregnancy within uterus.
Asked On : Tue, 18 Jan 2011
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Welcome to HealthcareMagic
As per your history you had abortion by taking medication.
Please keep in your mind that the abortion using medical/drug interventions is limited for pregnancy below 10 weeks. After being used medicines under supervision of a trained registered practioner- if the conceptus aborted out completely then further management consist of antispasmodics, antibiotics, antiinflammatory/analgesics depending upon symptoms. One may need hematinic supplementations. If only the bleeding per vaginum not stopped one may need surgical interventions again under supervision of registered medical practioner. Vague use of only Misoprost is unsupported.
Take Care.
Have a Healthful Day.
Answered: Tue, 18 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor